# SDR CA070919007

- Difficulty date: September 17, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Bag JETSTM3101
- Aircraft time: 16,347 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Rod
- Part number: 1847L
- Part serial: LK8904296
- Condition: Leaking
- Location: Lt Mlg
- Part time: 1,421 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON A WALKAROUND OF THE AIRCRAFT, THE LT MLG RADIUS ROD WAS FOUND TO BE LEAKING A SIGNIFICANT AMOUNT OF MIL-5606 HYDRAULIC FLUID FROM THE PISTON SEAL AREA. THE OVERHAUL INTERVAL FOR THIS PART IS 10000 CYCLES OR 6 YEARS, AND THIS ROD WAS INSTALLED FOR ONLY 1421 CYCLES AND APPROXIMATELY 21 MONTHS. THIS RADIUS ROD WAS PURCHASED ON PO NR 1609. THIS ROD WAS REMOVED FROM SERVICE 09/18/2007 AND REPLACED WITH AN OVERHAULED UNIT. (TC  20070919007)
